# SDR HNAA2014111800330

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 65,040 hours, 73,022 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 82400033003
- Condition: Failed
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WOW CAUTION LIGHT ILLUMINATED ON GEAR RETRACTION.  REMAINED ON FOR ENTIRE FLIGHT. EXTINGUISHED ON LANDING.  CHECKED PSEU MEMORY.  FAULT CODE FOR RT NLG SENSOR. SENSOR TESTED BAD.  R & R NLG WOW SENSOR.  OPS CHECKED GOOD.
